# SDR FDEA202309191626

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 74,097 hours, 29,510 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 1R DISARMED BUT SLIDE LIGHT REMAINED  ILLUMINATED.   AMM: 25-66-00-5  PERFORMED ADJUSTMENT/TEST I.A.W. AMM 25-66-00-5.  DOOR 1R FOLLOWS OK FOR SERVICE.
